RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 26–57 (Mi msb4380)  

This article is cited in 9 scientific papers (total in 10 papers)

Completeness in a space of complex valued functions determined by the behavior of the modulus

I. F. Krasichkov


Full text: PDF file (3303 kB)

Bibliographic databases:
UDC: 517.531
Received: 12.03.1964

Citation: I. F. Krasichkov, “Completeness in a space of complex valued functions determined by the behavior of the modulus”, Mat. Sb. (N.S.), 68(110):1 (1965), 26–57

Citation in format AMSBIB
\Bibitem{Kra65}
\by I.~F.~Krasichkov
\paper Completeness in a space of complex valued functions determined by the behavior of the modulus
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 26--57
\mathnet{http://mi.mathnet.ru/msb4380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=188465}
\zmath{https://zbmath.org/?q=an:0166.10902}


Linking options:
  • http://mi.mathnet.ru/eng/msb4380
  • http://mi.mathnet.ru/eng/msb/v110/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. F. Krasichkov, “Closed ideals in locally convex algebras of entire functions”, Math. USSR-Izv., 1:1 (1967), 35–55  mathnet  crossref  mathscinet  zmath
    2. I. F. Krasichkov, “Closed ideals in locally convex algebras of entire functions. II”, Math. USSR-Izv., 2:5 (1968), 979–986  mathnet  crossref  mathscinet  zmath
    3. I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. I. Spectral analysis on convex regions”, Math. USSR-Sb., 16:4 (1972), 471–500  mathnet  crossref  mathscinet  zmath
    4. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
    5. V. P. Gromov, “Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces”, Math. Notes, 73:6 (2003), 783–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
    7. S. N. Mishin, “Invariance of the Order and Type of a Sequence of Operators”, Math. Notes, 100:3 (2016), 429–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. S. N. Mishin, “Homogeneous differential-operator equations in locally convex spaces”, Russian Math. (Iz. VUZ), 61:1 (2017), 22–38  mathnet  crossref  isi
    9. S. N. Mishin, “Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces”, Math. Notes, 103:1 (2018), 75–88  mathnet  crossref  crossref  isi  elib
    10. S. N. Mishin, “Ob odnom klasse operatornykh uravnenii v lokalno vypuklykh prostranstvakh”, Izv. vuzov. Matem., 2018, no. 11, 33–50  mathnet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:180
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020